12-19-2004, 04:29 PM #1
DO pro-H's and creatine interact with "Crazy" meds? :-?
Got an odd one for ya. I was diagnosed with Bipolar quite a while ago, but recently got put on Lithium, and Wellbutrin. Does anyone know if there are some bad/toxic interactions with any of the muscle building supplements?
Like, I'd ask my doctor/s, but I know as soon as I mention any prohormones or stuff like that, they're going to automatically tell me no, no matter what. They don't quite understand the concept of wanting to get large and muscular, but rather getting "fit" and trim.
Soo, has anyone been on any antidepressants, or mood stabilizers, and are they safe to use with pro's like, 1AD, M1t, etc. or creatine?
Also, any experience with nutritional supplements, ie: multi-vitamins, omega 3,6,9 fatty acid, DHEA, DMEA, Alpha Lipoic acid, etc...?
Any suggestions or help would be cool. Thanks...
12-19-2004, 05:02 PM #2
Hey bro, shoot basketk8ce a pm. He will definetly be able to help you more than us. Good luck man.
12-19-2004, 05:02 PM #3
I'd definitely stay away from the prohormones(especially M1T)while on any med. Combining the two could cause a bad reaction and mess you up for good. I'm not saying that it will automatically, but there's a good chance of something going wrong somewhere. If it were me I'd just stick with the creatine until i came off the med, But it's your choice.
12-19-2004, 05:08 PM #4
12-19-2004, 05:19 PM #5
12-19-2004, 09:50 PM #6
I appreciate the suggestion about talking with "basketk8ce", but it says he is an unknown user. I've searched through the whole site (btw, why would someone call themself that?)....so....either the name isn't right, or you guys are f*****g with me, and trying to play with my head.
Who knows, I've had good experiences on this site, and some very bad ones. Not to be skeptical or jump to conclusions, but I've met a hand full of dicks that f*** with anyone when they get the chance on this site.
Last edited by Mach500; 12-19-2004 at 09:55 PM.
12-19-2004, 10:10 PM #7Junior Member
- Join Date
- Jul 2004
No one is F*****g with you man. His name is actually spelled Bask8kace. Good luck
12-19-2004, 10:43 PM #8
Its ok bro, take a deep breathe. Alright The lithium might cause some trouble for you. In my experience the wellbutrin should be Ok. Talk to your doctor, he should help you.
12-20-2004, 02:03 PM #9
Bro, I am not messing with you. I sent bask8kace a pm. He should give you an answer sometime soon.
12-20-2004, 07:16 PM #10
Alright, my bad, wasn't trying to be a dick. I see why I wasn't able to find him, the first time you spelled it "basketk8ce" with a T, but it's really bask8kace. It was just entering the wrong screen name, spelling.
I'll probably shoot him a pm here soon. Thanks again.
Last edited by Mach500; 12-20-2004 at 07:19 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)